# SDR UALA2013030701382

- Difficulty date: March 7, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 79,978 hours, 23,168 cycles
- Engine: Pwa PW2037
- System (JASC): 2300 · Communications System
- Part: Minitel
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S AUDIO INOPERATIVE.  REPLACED BOTH MINITELS, OPS CHECK OKAY.
